# SDR UALA2012060503115

- Difficulty date: May 16, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 84,170 hours, 13,584 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1219-1241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN MEASURES 9.7 5 INCHES BY 5.75 INCHES WITH A DEPTH 0F .149 INCH. THE \A\ OVER \Y\ = 38.  THE MAX DEPTH ALLOWED IS .125 INCH.  DENT INCORPORATED IN LARGER REPAIR PER ECRA 5360-01202 AND EA PT67-53-011.
